Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Feeling uneasy in mind and body on seeing moving body from way-side Having 'LONAZEP 0.25 once at bedtime for last 2 &1/2 years. Please advice

2 Doctors Answered
Feeling uneasy in mind and body on seeing moving body fro...
Hello Lonazep contains an active ingredient clonazepam which is a benzodiazepine and due to prolong use it cause side effects dizziness, nausea and irritability. It is also habit forming. So I will advise you to stop this medicine and consult psychiatrist.
1 person found this helpful
Feeling uneasy in mind and body on seeing moving body fro...
Dear, Kindly go to the psychiatrist you visiting for your complaints. Who gave you the prescription to use lonazep 0.25 since 2 years. You might be feeling some vertigo but your doctor will clarify you whether its a symptom due to medication usage or is it a vertigo. If possible visit an Ent doctor too. Get well soon.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.